| Model Number |
5F061501CS |
| Medical Device Problem Codes |
Difficult to Remove (1528); Misfire (2532); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for material deformation, partial deployment, device-device incompatibility and difficult to remove issue.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 5f061501cs vascular stent allegedly experienced partial deployment, material deformation, device-device incompatibility and difficult to remove.The information was received from a single source.One patient was involved with no reported patient injury.The patient age, weight and gender was not provided.